Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 274, NWS Wichita, KS

August 6, 20164 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 6, 2016, 6:51 AM CDT for 4 counties in Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2016, 6:51 AM CDT (11:51 UTC)
Expired
Aug 6, 2016, 7:28 AM CDT
In force
37 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Butler County, KS, Cowley County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 34 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 11.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

402 
WUUS53 KICT 061151
SVRICT
KSC015-035-173-191-061245-
/O.NEW.KICT.SV.W.0274.160806T1151Z-160806T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
651 AM CDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 745 AM CDT

* AT 650 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELLE
  PLAINE... MOVING SOUTHEAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  DERBY...WINFIELD...WELLINGTON...MULVANE...ROSE HILL...
  BELLE PLAINE...OXFORD...UDALL...ROCK...
  RIVERDALE AND WELLINGTON AIRPORT.

# 

# 
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 6 AND 37.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3749 9752 3760 9712 3731 9687 3703 9732
TIME...MOT...LOC 1150Z 312DEG 29KT 3740 9737 

HAIL...<.75IN
WIND...70MPH
 
$$

CARUSO
2 follow-up statements
594 
WWUS53 KICT 061205
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
705 AM CDT SAT AUG 6 2016

KSC015-173-061214-
/O.CAN.KICT.SV.W.0274.000000T0000Z-160806T1245Z/
BUTLER KS-SEDGWICK KS-
705 AM CDT SAT AUG 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER AND
SOUTHEASTERN SEDGWICK COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 3743 9736 3748 9712 3748 9710 3731 9687
      3703 9732
TIME...MOT...LOC 1204Z 296DEG 42KT 3729 9712 

$$

KSC035-191-061245-
/O.CON.KICT.SV.W.0274.000000T0000Z-160806T1245Z/
COWLEY KS-SUMNER KS-
705 AM CDT SAT AUG 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHWESTERN COWLEY AND EASTERN SUMNER COUNTIES...

AT 704 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
OXFORD...MOVING SOUTHEAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WINFIELD...BELLE PLAINE...OXFORD AND UDALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3743 9736 3748 9712 3748 9710 3731 9687
      3703 9732
TIME...MOT...LOC 1204Z 296DEG 42KT 3729 9712 

HAIL...<.75IN
WIND...70MPH
 
$$

CARUSO
363 
WWUS53 KICT 061228
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
728 AM CDT SAT AUG 6 2016

KSC035-191-061238-
/O.CAN.KICT.SV.W.0274.000000T0000Z-160806T1245Z/
COWLEY KS-SUMNER KS-
728 AM CDT SAT AUG 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COWLEY AND
EASTERN SUMNER COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING HAS
BEEN CANCELLED.

LAT...LON 3743 9736 3748 9712 3748 9710 3731 9687
      3703 9732
TIME...MOT...LOC 1226Z 312DEG 29KT 3716 9694 

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 6:05 AM CDT, 46 minutes earlier.

Area forecast discussion, Aug 6, 6:05 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
605 AM CDT SAT AUG 6 2016

.SHORT TERM...(Today through Monday night)
Issued at 253 AM CDT Sat Aug 6 2016

The mid/upper ridge remains firmly in place across the Southern
Plains while the Forecast Area remains on the southern fringe of the
prevailing westerlies. A couple of clusters of storms developed north
of the sfc front which was draped across northern OK early this
morning. Storms will likely linger through at least the morning
hours across southern KS resulting in limited insolation and another
day of below normal temperatures across much of the area. The column
remains moist with PWATs greater than 2" and layer warm cloud depths
exceeding 4000 meters which should support efficient rain
production. The sfc front is progged to remain south of the area
this afternoon and we should see a break in the precipitation as we
remain within a stable post-frontal regime during the afternoon
hours.

Deep moist convection developing over the Central High Plains late
this afternoon and evening may move into central KS this evening and
tonight and there is some concern that nocturnal storms could
propagate SSE in the instability axis toward south central KS with
with continued mid-lvl WAA/moisture transport and raised pops
slightly across the area.

Sunday...The effective front is progged to lift north into southern
KS on Sunday. This warm frontal segment may provide a focus for deep
moist convection across south central KS on Sunday afternoon and
evening while other storms may develop along the I-70 corridor.
Temperatures will begin to rise, returning to more seasonable values
in the low to mid 90s over southern KS while highs remain well below
normal across central KS.

Monday...showers may linger into the morning hours again on Monday
but much of the afternoon should see dry weather conditions. There
remains uncertainty in where the frontal boundary will reside and
maintained low pops Mon night across southern KS.

.LONG TERM...(Tuesday through Friday)
Issued at 253 AM CDT Sat Aug 6 2016

Hot and humid conditions will persist into much of next week
before a shortwave trough helps to break down the mid/upper ridge
late in the week and into the weekend. Maintained low pops through
much of the period as more subtle shortwave troughs impact the
area but higher probabilities for precipitation may arrive toward
the end of the week as another cold front approaches.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 600 AM CDT Sat Aug 6 2016

Main concerns: Low clouds and storm potential both this morning,
and again late tonight.

Complex of thunderstorms will continue to push eastward across
south-central/southeast KS through mid morning before diminishing,
as moisture transport weakens. TEMPO TSRA groups will be used at
ICT and CNU. Other isolated showers possible in central Kansas.
MVFR/IFR stratus will persist this morning generally to the south
of Interstate 70, with the lowest ceilings at HUT, ICT and CNU.

Another complex of storms should develop over the high plains of
western Kansas this evening, before translating east-northeastward
overnight. Highest storm chances will target the RSL, SLN and GBD
Terminals, with lesser chances further south/southeast. Low
stratus is progged generally along/west of I-135 corridor late
tonight in moist upslope flow regime.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    84  71  90  72 /  50  40  40  60
Hutchinson      84  69  89  70 /  30  50  40  60
Newton          80  69  85  71 /  30  40  30  60
ElDorado        82  69  86  71 /  40  30  30  60
Winfield-KWLD   84  72  92  73 /  80  20  40  40
Russell         79  66  82  67 /  30  70  30  50
Great Bend      80  68  84  68 /  30  60  30  40
Salina          83  68  85  69 /  30  70  40  60
McPherson       83  68  88  70 /  30  60  40  60
Coffeyville     84  72  93  73 /  80  20  30  40
Chanute         81  69  87  72 /  60  30  30  40
Iola            83  69  86  71 /  40  30  30  40
Parsons-KPPF    83  71  89  73 /  80  20  30  40

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...JMC
Hazardous weather outlook, Aug 6, 4:18 AM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
418 AM CDT SAT AUG 6 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-070930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
418 AM CDT SAT AUG 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

CLUSTERS OF THUNDERSTORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEAST
KANSAS THIS MORNING. THE STRONGEST STORMS WILL BE CAPABLE OF
LOCALLY INTENSE RAINFALL RATES, PONDING OF WATER, AND GUSTY WINDS.

STORMS MAY DRIFT EAST AND SOUTHEAST OUT OF WESTERN KANSAS
ACROSS THE AREA LATE TONIGHT. A FEW STRONG STORMS WITH HEAVY RAIN
AND WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE...ESPECIALLY
ACROSS CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO EARLY NEXT
WEEK ACROSS MUCH OF THE AREA. A FEW STRONG STORMS WITH HEAVY RAIN
WILL REMAIN POSSIBLE.

ISOLATED STORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF NEXT
WEEK. HEAT INDICES WILL ALSO HOVER NEAR THE CENTURY MARK ACROSS
MUCH OF THE AREA DURING THE AFTERNOON HOURS NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Aug 6, 1:52 AM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
152 AM CDT SAT AUG 6 2016

KSZ092-060730-
SUMNER KS-
152 AM CDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 230 AM CDT

* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER
  SOUTH HAVEN... OR 11 MILES EAST OF CALDWELL...MOVING EAST AT 15
  MPH.

WIND GUSTS UP TO 50 MPH AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH
THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SOUTH HAVEN...GEUDA SPRINGS AND HUNNEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3715 9751 3717 9715 3700 9715 3700 9752
TIME...MOT...LOC 0651Z 262DEG 15KT 3701 9740

CARUSO
Special weather statement, Aug 6, 2:42 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
242 AM CDT SAT AUG 6 2016

KSZ092-060845-
SUMNER KS-
242 AM CDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 AM CDT

* AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR CALDWELL...
  MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND TORRENTIAL RAINFALL RATES WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...CALDWELL...OXFORD...SOUTH HAVEN...GEUDA SPRINGS...
  MAYFIELD...MILAN...HUNNEWELL AND PERTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3700 9778 3726 9775 3730 9715 3700 9715
TIME...MOT...LOC 0741Z 255DEG 15KT 3708 9761

CARUSO
Special weather statement, Aug 6, 3:43 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
343 AM CDT SAT AUG 6 2016

KSZ092-060945-
SUMNER KS-
343 AM CDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 445 AM CDT

* AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR
  SOUTH HAVEN... OR 9 MILES NORTHEAST OF CALDWELL...MOVING EAST AT
  20 MPH.

WIND GUSTS UP TO 50 MPH AND TORRENTIAL RAINFALL RATES ARE LIKELY
WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...CALDWELL...OXFORD...ARGONIA...SOUTH HAVEN...
  GEUDA SPRINGS...MAYFIELD...MILAN...HUNNEWELL AND PERTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3700 9771 3736 9780 3730 9715 3700 9715
TIME...MOT...LOC 0842Z 283DEG 17KT 3709 9745

CARUSO
Special weather statement, Aug 6, 6:10 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
610 AM CDT SAT AUG 6 2016

KSZ067-082-083-091-092-061215-
SEDGWICK KS-HARPER KS-KINGMAN KS-SUMNER KS-RENO KS-
610 AM CDT SAT AUG 6 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 715 AM CDT

* AT 607 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING STRONG THUNDERSTORMS WITH INTENSE RAINFALL RATES ALONG A
  LINE EXTENDING FROM NEAR GARDEN PLAIN TO 10 MILES WEST OF
  CALDWELL...AND MOVING EAST AT 20 MPH.

BRIEF TORRENTIAL RAINFALL AND WIND GUSTS UP TO 40 MPH CAN BE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...WELLINGTON...PARK CITY...
  BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE...CLEARWATER...
  CHENEY...BELLE PLAINE...COLWICH...CONWAY SPRINGS...CALDWELL...
  OXFORD...GARDEN PLAIN AND DOWNTOWN WICHITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3700 9795 3779 9782 3779 9715 3700 9715
TIME...MOT...LOC 1109Z 255DEG 28KT 3771 9770 3703 9780

CARUSO

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:52 AM CDTSpecial Weather StatementICTSumner38 min
Aug 6, 2:42 AM CDTSpecial Weather StatementICTSumner63 min
Aug 6, 3:43 AM CDTSpecial Weather StatementICTSumner62 min
Aug 6, 3:56 AM CDTAreal Flood WarningICTSumner8 hr
Aug 6, 6:10 AM CDTSpecial Weather StatementICTSedgwick, Sumner65 min
Aug 6, 6:40 AM CDTAreal Flood WarningICTSedgwick, Sumner5 hr
Aug 6, 10:08 AM CDTAreal Flood WarningICTAllen, Neosho8 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.